Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: venlafixine withdrawal
|billyboyaz - Thu Jul 21, 2005 5:33 pm||
I'm trying to get off effexor/venlafaxine, 150mg and I'll be damned if I'm not seeing things that aren't there. Just pulled into my garage and had to stop because I thought I saw my son's car pullijng out. Thoght he was goiing to hit me. Nobody was in the car.
Before that I've been seeing things out the corner of my eye (not threatening things) that don't turn out to be there.
I can not believe none of the medicos told me about this a year ago when I started this stuff.
Any reccomendations? I'm tapering. This week I'm taking about 3/4 of the beads inside the capsule. Next week I'll take 1/2 of them. Week after that, 1/4. Then, off.
|Shannon Morgan, CMA - Fri Jul 22, 2005 10:07 am||
Hallucinations have been reported with SSRI antidepressant withdrawal. Effexor is also noted to produce them with active use.
Make sure you talk to your doctor about tapering. Some people experience very unpleasant effects, and they can last for weeks in some cases.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.